# SDR AALA20151019014

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 3,154 hours, 1,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Evac Slide
- Part time: 3,153 hours
- Component: Slide
- Component part number: D300664509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE LANYARD FRAYED, BROKEN.  REPLACED R1 DOOR SLIDE ASSEMBLY IAW 25-62-44.  OPERATIONALLY CHECKED OK.
